skin-hair-icon
Medicines sideeffects
I am taking wysolene .5 mg, mycept s 360 i want to know is there any reaction to our body as my family member is complaining that i am getting angry because of medicines. Can this be true
105 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sandeep Kodali
Dermatologist 11 yrs exp Hyderabad
First of all, you did not mention why you are taking wysolone daily. Unless it is indicated, you should not take wysolone 5 mg daily without the advice of a doctor. Such drugs like this leads to lot of side effects including mood swings. Only a doctor can decide whether you can use such drugs weighing the risk benefit ratio.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.